Alert archive / Kentucky / Wind Advisories in 2013
Wind Advisory 4, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Apr 17, 2013, 12:59 PM CDT for 4 states. It took effect at Apr 18, 2013, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2013, 12:59 PM CDT (17:59 UTC)
- In effect from
- Apr 18, 2013, 1:00 AM CDT
- Expired
- Apr 18, 2013, 7:21 PM CDT
- In force
- 18 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1987 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
135 WWUS73 KPAH 171759 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1259 PM CDT WED APR 17 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-180900- /O.NEW.KPAH.WI.Y.0004.130418T0600Z-130419T0600Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1259 PM CDT WED APR 17 2013 ...WIND ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY. * A FAST MOVING AND FAST DEVELOPING STORM SYSTEM WILL USHER IN STRONG WINDS LATE TONIGHT AND TOMORROW. * TIMING: WINDS WILL INCREASE ACROSS SOUTHEAST MISSOURI TONIGHT AFTER MIDNIGHT...AND SPREAD EASTWARD ACROSS THE MISSISSIPPI RIVER AND THROUGHOUT THE REMAINDER OF THE AREA TOMORROW. * WINDS: SOUTH WINDS WILL INCREASE THROUGH THE TEENS MPH TONIGHT AND REACH AVERAGE SPEEDS NEAR 30 MPH TOMORROW. OCCASIONAL GUSTS COULD REACH 45 MPH TOMORROW. * IMPACTS: THESE STRONG WINDS WILL OCCUR OUTSIDE OF EXPECTED SEVERE WEATHER TOMORROW. TAKE THE APPROPRIATE MEASURES TO SECURE LOOSE OUTDOOR ITEMS THAT MAY BE BLOWN ABOUT BY STRONG WINDS OR GUSTS. IF TRAVELING...BE PREPARED FOR STRONG WINDS ACROSS AREA ROADWAYS...ESPECIALLY IF YOU ARE IN A HIGH PROFILE VEHICLE. AREA LAKES WILL EXPERIENCE HIGH WAVES...ESPECIALLY IF THE FETCH IS ORIENTED WITH THE FLOW OF THE WIND...LIKE KENTUCKY LAKE AND BARKLEY LAKE IN WESTERN KENTUCKY. WINDS MAY BE ACTUALLY EVEN HIGHER OVER THESE WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$
2 follow-up statements
153 WWUS73 KPAH 180921 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 421 AM CDT THU APR 18 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-182100- /O.CON.KPAH.WI.Y.0004.000000T0000Z-130419T0600Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 421 AM CDT THU APR 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * A FAST MOVING AND FAST DEVELOPING STORM SYSTEM WILL USHER IN STRONG WINDS LATE TONIGHT AND TOMORROW. * TIMING...WINDS WILL INCREASE ACROSS SOUTHEAST MISSOURI TONIGHT AFTER MIDNIGHT...AND SPREAD EASTWARD ACROSS THE MISSISSIPPI RIVER AND THROUGHOUT THE REMAINDER OF THE AREA TOMORROW. * WINDS...SOUTH WINDS WILL INCREASE THROUGH THE TEENS MPH TONIGHT AND REACH AVERAGE SPEEDS NEAR 30 MPH TOMORROW. OCCASIONAL GUSTS COULD REACH 45 MPH TOMORROW. * IMPACTS...THESE STRONG WINDS WILL OCCUR OUTSIDE OF EXPECTED SEVERE WEATHER TOMORROW. TAKE THE APPROPRIATE MEASURES TO SECURE LOOSE OUTDOOR ITEMS THAT MAY BE BLOWN ABOUT BY STRONG WINDS OR GUSTS. IF TRAVELING...BE PREPARED FOR STRONG WINDS ACROSS AREA ROADWAYS...ESPECIALLY IF YOU ARE IN A HIGH PROFILE VEHICLE. AREA LAKES WILL EXPERIENCE HIGH WAVES...ESPECIALLY IF THE FETCH IS ORIENTED WITH THE FLOW OF THE WIND...LIKE KENTUCKY LAKE AND BARKLEY LAKE IN WESTERN KENTUCKY. WINDS MAY BE ACTUALLY EVEN HIGHER OVER THESE WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$
676 WWUS73 KPAH 190021 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 721 PM CDT THU APR 18 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-190130- /O.CAN.KPAH.WI.Y.0004.000000T0000Z-130419T0600Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 721 PM CDT THU APR 18 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND ADVISORY. WIND GUSTS OF 20-25 MPH ARE POSSIBLE OVER THE NEXT FEW HOURS BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. $$ JP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Apr 17, 4:03 AM CDT, 8 hours 56 minutes earlier.
Area forecast discussion, Apr 17, 4:03 AM CDT, 8 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 403 AM CDT WED APR 17 2013 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 254 AM CDT WED APR 17 2013 00Z DETERMINISTIC MODEL RUN MODELS CONTINUE IN FAIRLY GOOD AGREEMENT REGARDING THE OVERALL SYNOPTIC PICTURE IN THE NEAR TERM. NEARLY STATIONARY FRONT NOW DRAPED VERY CLOSE TO THE OHIO RIVER SHOULD BEGIN LIFTING SLOWLY NORTH AS A WARM FRONT TODAY. CLOUDS AND AREAS OF FOG ALONG THE FRONT THIS MORNING SHOULD GRADUALLY DISSIPATE AS THE WARM SECTOR REGIME BECOMES ESTABLISHED. WITH A AN INCREASE IN HEATING LATER THIS MORNING AND AFTERNOON WILL COME AN INCREASE IN INSTABILITY. HOWEVER...MODEL SOUNDINGS ALSO SUGGEST WEAK THERMAL CAPPING OF THE LOW LEVEL MOISTURE. THE BIG QUESTION FOR TODAY SEEMS TO BE WHETHER ENOUGH HEATING CAN OCCUR TO BREAK THE CAPPING THAT SHOULD SET UP IN THE WARM SECTOR. IF IT DOES...THEN SCATTERED THUNDERSTORMS WILL RESULT...A FEW OF WHICH COULD BE QUITE STRONG. SHOULD BE GENERALLY PRECIP FREE TONIGHT ONCE WE LOSE THE DAYTIME HEATING AND SUBSIDENCE INCREASES AHEAD OF THE MAIN CONVECTIVE BAND THAT SHOULD BE ONGOING OFF TO OUR WEST. STRONG COLD FRONT SHOULD BE ENTERING WRN MO BY DAYBREAK THURSDAY. THIS FRONT WILL PUSH EAST INTO THE MS RIVER VALLEY BY DAYS END. WITH THE FRONT WILL COME A BROAD SWATH OF SHOWERS AND THUNDERSTORMS. LIKE THE SYSTEM LAST WEEK...WILL NEED TO MONITOR THE POTENTIAL FOR AT LEAST ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAINFALL WITH THE PASSAGE OF THE FRONT. PROGGED LOW LVL WIND PROFILES AND INSTABILITY VALUES SUGGEST ALMOST ANY TYPE OF SEVERE WEATHER WILL BE POSSIBLE...WITH ANY EMPHASIS ON BOWING LINE SEGMENTS WITH ASSOCIATED DAMAGING WIND GUSTS WITHIN A RATHER LARGE SQUALL LINE. ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY IF SUFFICIENT INSTABILITY DEVELOPS AHEAD OF THE CONVECTIVE LINE. THIS WILL BE MOST LIKELY DURING THE AFTERNOON WEST OF THE MISSISSIPPI RIVER...AND EAST OF THE RIVER THURSDAY EVENING. WILL ALSO BE QUITE GUSTY THU/THU EVENING AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF THE FRONT. COULD SEE FREQUENT SLY WIND GUSTS FROM 30 TO 40 MPH...ESP THU PM. PRECIP SHOULD BE QUICK TO END FROM WEST TO EAST THURSDAY NIGHT AS DRY SLOT PUSHES NEWD IN THE WAKE OF THE FRONT. THOUGH FRIDAY NOW LOOKS RAINFREE FOR THE MOST PART...THE TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL LIKELY YIELD QUITE GUSTY WESTERLY WINDS THAT WILL USHER MUCH COOLER AIR BACK INTO THE REGION. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 254 AM CDT WED APR 17 2013 IN THE WAKE OF THE LATE WEEK SYSTEM...HIGH PRESSURE IS FORECAST TO MIGRATE EAST FROM THE PLAINS INTO THE GREAT LAKES AND OHIO VALLEY OVER THE WEEKEND. THIS WILL RESULT IN MOSTLY CLEAR...DRY...AND COOLER CONDITIONS TO START THE WEEKEND. THE COLDEST NIGHT WILL BE FRIDAY NIGHT...WHEN THE POTENTIAL FOR FROST WILL NEED TO BE CLOSELY WATCHED AS LOWS DIP INTO THE LOWER AND MID 30S. SATURDAY WILL BE THE COOLEST OF THE WEEKEND DAYS WITH HIGHS RANGING FROM 55 TO 60 DEGREES. AS THE HIGH SHIFTS EAST OF THE REGION EARLY NEXT WEEK...A WARMING TREND IS EXPECTED. A RETURN TO NEAR 70 DEGREE READINGS IS FORECAST BY MONDAY. WEAK UPPER LEVEL ENERGY APPROACHING FROM THE PLAINS MAY RESULT IN AN INCREASE IN MID AND HIGH CLOUDS LATE IN THE WEEKEND... BUT ANY PRECIPITATION IS EXPECTED TO REMAIN NORTHWEST OF THE REGION THROUGH MONDAY. MODELS ARE ALREADY HINTING AT A SLOWER START TO THE NEXT POTENTIAL PRECIPITATION EVENT...WITH THE GFS AND ECMWF HOLDING THE LEADING EDGE OF THE CHANCE OF SHOWERS AND THUNDERSTORMS WEST OF THE AREA UNTIL MONDAY NIGHT. RAIN CHANCES WILL INCREASE TUESDAY INTO TUESDAY NIGHT IN ASSOCIATION WITH THE PASSAGE OF A COLD FRONT. && .AVIATION... ISSUED AT 400 AM CDT WED APR 17 2013 MVFR CONDITIONS WITH FOG CAN BE EXPECTED ALONG A FRONT DRAPED ALONG THE OHIO RIVER EARLY TODAY. CONDITIONS SHOULD IMPROVE TO VFR AS THE FRONT LIFTS NORTH DURING THE DAY. LIGHT WINDS EARLY THIS MORNING WILL VEER AROUND TO THE SOUTHEAST BETWEEN 12-15Z...THEN INCREASE TO 10-15 KTS WITH GUSTS OF 22-24 KTS AFT 18Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...MEFFERT LONG TERM...RP AVIATION...MEFFERT
Hazardous weather outlook, Apr 17, 4:47 AM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 447 AM CDT WED APR 17 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-181000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 447 AM CDT WED APR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY INTO TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WOULD BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD THUNDERSTORMS WILL ACCOMPANY THE PASSAGE OF A COLD THURSDAY AND THURSDAY EVENING. SOME SEVERE STORMS ARE ALSO LIKELY...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED STRONGER STORMS MAY ALSO POSE THE POTENTIAL FOR LARGE HAIL AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL IS ALSO LIKELY IN THIS AREA OF THUNDERSTORMS. THE THREAT FOR SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE GREATEST DURING THE DAY OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...AND THEN LATE THURSDAY INTO EARLY THURSDAY NIGHT OVER THE REMAINDER OF THE QUAD STATE REGION. SOUTHERLY WINDS WILL LIKELY GUST FROM 30 TO 40 MPH ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY...BUT MORE LIKELY THURSDAY INTO EARLY THURSDAY NIGHT. MEFFERT
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:52 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 23 min |
| Apr 16, 10:16 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 29 min |
| Apr 16, 7:11 PM CDT | Severe Thunderstorm Warning | PAH | Posey, Vanderburgh | 34 min |
| Apr 16, 7:26 PM CDT | Severe Thunderstorm Warning | PAH | Gibson | 34 min |
Nearby
Wind Advisories in Kentucky, 2013Wind Advisories in Illinois, 2013Wind Advisories in Missouri, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.